# SDR AALA202309264692

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 38,709 hours, 16,219 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING ODOR FUMES SMELL ON DECENT TO DFW ON FINAL. PERFORMED SMOKE ODOR FUME (SOF) TROUBLESHOT JOB CARD 08L00021001. FOUND NUMBER 1 ENGINE WITH BIRD STRIKE THROUGH CORE, CLEANED ENGINE, ODOR NOW GONE.
